# SDR ASAA2017120622801

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 37,871 hours, 11,531 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: 254A11509
- Part serial: 058839F
- Condition: Faulted
- Location: Autothrottle
- Part time: 2,324 hours, 704 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSEU SHOWS FAULT 31-52002 L LT 53 FAULT DURING T/S FOR MEL 78-7B REF DEFECT 11762380. GROUNDED - YES. EVALUATED FAULT PER B737-800 FIM 32-09 TASK 815. REMOVED AND REPLACED M01766 #1 AUTOTHROTTLE SWITCHPACK REF B737-800 AMM 76-11-07-700-802-F00. COMPLETED AUTOTHROTTLE SWITCHPACK ASSEMBLY TESTS PER PARAGRAPHS 5.H.(1), (2), (3) AND (4) REF ABOVE AMM. TESTS PASS EXCEPT T/R #1 OPERATIONAL TEST FAILS. STOW FAULT S834 SHOWS ALONG WITH T/R #1 REVERSER LIGHT ON REF DEFECT 11762380 (#1 T/R MEL 78-1B). ALL OTHER TESTS PASS. COMPLETED ALL TESTS PER AMM 76-11-07-400-802-F00 STEP 5.H., ALL OPS NRML. NO PSEU FAULTS REMAIN. ETOPS SIGNIF - GND VERIFICATION SUCCESSFUL. REF L/P 11762380 #1 T/R REMAINS ON MEL 78-1B.
